# SDR 04FDEA02815

- Difficulty date: September 24, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 30,601 hours, 6,790 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: ALC8121
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION REMOVED ON NR 1 LEFT HAND BARREL NUT BORE FOUND EXCEEDED LIMITS PER EO 1-5510-7-5000 C3 PT1 FIGURE 03.  CORROSION REPAIRED AS PER EA 1-5510-80352 TITLE: HORIZONTAL STABILIZER, BARREL NUT BORE 1L, CORROSION REMOVAL AND REPAIR.
